# SDR UPS99231072

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65216406
- Condition: Corroded
- Location: Ws 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING AFT SPAR AT WS 380.0 THE NR 6 T/E FLAP JACKSCREW OUTBOARD ATTACH BRACKET HAS CORROSION ON LOWER ATTACH POINT.  REMOVED AND REPLACED BRACKET IAW SRM 51-10-1 AND 51-30-2.
